MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-33
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis.The reported tip kink was able to be confirmed.Additionally, a radial tear was noted proximal to the distal end of the tip.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that after sheath and stylet removal inadvertent mishandling of the device resulted in the reported kinked tip and the noted torn tip.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the 3.0 x 33 mm xience alpine stent delivery system was removed from the dispenser coil.The scrub nurse made an attempt to load the stent delivery system onto the guide wire; however, the device could not be loaded and was noted to have a kink at the tip.The device was not used and there was no patient involvement.A second 3.0 x 33 mm xience alpine stent delivery system was used without issue.No additional information was provided.Returned device analysis noted that there was a jagged radial tear at the tip of the device.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6874369
Report Number2024168-2017-07559
Device Sequence Number656313
Product Code NIQ
UDI-Device Identifier08717648199387
UDI-Public08717648199387
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2020
Device Catalogue Number1125300-33
Device Lot Number7022841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1